# SDR ASAA2019111971371

- Difficulty date: November 17, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 48,120 hours, 14,614 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 56100024
- Part serial: 94172H8204
- Condition: Overheated
- Location: Nr 2
- Part time: 35,054 hours, 10,461 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

COPILOT #2 WINDOW CRACKED WITH WINDOW OVHT LIGHT. GROUNDED - YES. REMOVED RH OPENABLE WINDOW AND INSTALLED SERVICEABLE WINDOW ASSY REF B737-800 AMM 56-12-11-000/400-801. CHANGED WHCU, REF AMM 30-41-11, OPS NORMAL.
